# SDR ARWA9606062

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Translating Ring
- Condition: Cracked
- Location: Nr 3 Eng Tr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE TRANSLATING RING, AFT UPPER CORNER IS CRACKED.  REPAIRED IAW ARROW AIR DRAWING NR ARW 015713-1182, FAA 8110-APPROVED.
